Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


How long does it take for Spironolactone to cure ascites
Oct 26, 2013

I just started Spironolactone twice at day (25mg pills) yesterday since gained about 20 lbs of fluid on abdomen and legs...How long will it take to get rid of it? days, weeks? Months? Last but not least should I drink more water with ascites or less??

Response from Dr. Taylor

You should see a change in days and a big change in weeks. Check with your doctor frequently regarding monitoring during this time, ideally. It can be safer at times to see the change gradually, depending on a number of factors. This is not a cure for the fluid, and it can come back/build up again over time. Typically we restrict salt and sometimes water with ascites; the details for each person depend on her/his other medical issues and the degree of liver disease. Please check with your doctor about this and in the meantime I would not advise drinking more water, in general.



Previous
regarding HCV + prick by suture needle
Next
anti bhe result

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement